# SDR ASOA06082

- Difficulty date: January 9, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 100865
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 20,102 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE CENTER SECTION OF THE EMERGENCY FLOOR STRIP LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY FLOOR STRIP LIGHTS POWER SUPPLY.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
